MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-71-C0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced hypotension.The procedure was cancelled.During a pulse field ablation procedure, a nrg transseptal needle was selected for use.The physician performed transseptal puncture (tsp).Shortly after the tsp and prior to insertion of the faradrive, there was a sudden drop in the blood pressure.The physician did not see an effusion, and noted normal left atrium pressures after crossing.The case was aborted due to a sudden drop in the patient's blood pressure and the patient was sent for a chest computed tomography (ct) scan.The patient was discharged on (b)(6) 2025.The device is not expected to be returned for analysis (disposed).Ct initially showed consolidation of the left lung.Hypotension was treated with calcium, adrenaline, phenylephrine, vasopressin, sodium bicarbonate.The patient has had a previous attempt at ablation and had the same response following transseptal.The physician believes this is related to the procedure, but not to the nrg needle product.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the complete unique identifier (udi) and other specific product information.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21977565
Report Number2124215-2025-29311
Device Sequence Number9274145
Product Code DXF
UDI-Device Identifier00685447004523
UDI-Public(01)00685447004523
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNRG-E-HF-71-C0
Device Catalogue NumberNRG-E-HF-71-C0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexUnknown